# SDR C2XA10CL155

- Difficulty date: October 10, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 18,055 hours, 14,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHT AT THE MAIN CABIN DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AND CLEANED THE CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.
